Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 24, NWS Atlanta, GA

February 17, 2008Baldwin County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 17, 2008, 7:25 PM EST for Baldwin County, Georgia. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 17, 2008, 7:25 PM EST (00:25 UTC)
Expired
Feb 17, 2008, 7:45 PM EST
In force
20 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Baldwin County, GA

The radar

The Robins AFB radar (KJGX), 51 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 17, 7:45 PM ESTTSTM WND DMGMilledgeville, GAMULTIPLE TREES DOWN COUNTYWIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 17, 4:01 PM ESTTornado WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 504 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
504 m²/s²
0-3 km storm-relative helicity
730 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 180027
SVRFFC
GAC009-180100-
/O.NEW.KFFC.SV.W.0024.080218T0025Z-080218T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EST SUN FEB 17 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BALDWIN COUNTY IN CENTRAL GEORGIA

* UNTIL 800 PM EST

* AT 720 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 10 MILES WEST OF HARDWICK...MOVING
  NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
  MIDWAY-HARDWICK...MERIWETHER...AND MILLEDGEVILLE.

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. THIS THUNDERSTORM LIKELY PRODUCED TORNADOES IN 
COUNTIES UPSTREAM. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST SUNDAY EVENING FOR
NORTHWESTERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
900 PM EST SUNDAY EVENING FOR NORTHERN GEORGIA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 100 AM EST MONDAY MORNING FOR SOUTHERN
GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3299 8338 3318 8343 3319 8341 3317 8333
      3319 8329 3318 8325 3317 8319 3315 8311
      3312 8310
TIME...MOT...LOC 0025Z 238DEG 41KT 3309 8339

$$
1 follow-up statement
000 
WWUS52 KFFC 180045
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EST SUN FEB 17 2008

GAC009-180055-
/O.CAN.KFFC.SV.W.0024.000000T0000Z-080218T0100Z/
BALDWIN GA-
745 PM EST SUN FEB 17 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BALDWIN COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF NORTHERN BALDWIN COUNTY 
INTO SOUTHERN PUTNAM AND HANCOCK COUNTIES AND WEAKENED. SEVERE 
WEATHER IS NO LONGER AN IMMEDIATE THREAT...HOWEVER ADDITIONAL STRONG 
TO SEVERE THUNDERSTORMS ARE STILL POSSIBLE THROUGH THE REMAINDER OF 
THE EVENING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST 
MONDAY MORNING FOR SOUTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3299 8338 3318 8343 3319 8341 3317 8333
      3319 8329 3318 8325 3317 8319 3315 8311
      3312 8310
TIME...MOT...LOC 0045Z 238DEG 41KT 3321 8316

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 17, 6:00 PM EST, 1 hour 25 minutes earlier.

Area forecast discussion, Feb 17, 6:00 PM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EST SUN FEB 17 2008

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
AREA OF SHOWERS WITH EMBEDDED TSTORMS PUSHING ACROSS NORTH GA THIS
AFTERNOON ...BUT WATCHING INTENSE LINE OF STORMS MOVING ACROSS EAST
CENTRAL ALABAMA. THIS LINE WILL BE OUR WORRY THROUGH THE REST OF THE
AFTERNOON INTO THIS EVENING AS IT MOVES ACROSS CENTRAL GEORGIA.
CURRENT TORNADO WATCH FOR PORTIONS OF WESTCENTAL GA TIL 9 PM...MAY
NEED TO BE EXTENDED A BIT FARTHER NORTH AND EAST. MODELS CONTINUE TO
SHOW COLD FRONT MOVING ACROSS CWA OVERNIGHT..PUSHING INTO SOUTHEAST
GEORGIA MONDAY MORNING. WILL TAPPER POPS FROM SLIGHT CHANCE NORTH
CENTRAL TO LIKELY SOUTHEAST PORTION DURING THE MORNING...THEN ENDING
ALL PRECIP BY AFTERNOON. HOWEVER MODELS CONTINUE TO SHOW WEAK
IMPULSE SKIRTING ACROSS THE TN VALLEY MONDAY NIGHT THAT MAY SPIT OUR
A FEW FLURRIES ACROSS EXTREME NORTHERN COUNTIES. OTHERWISE SURFACE
HIGH PRESSURE BECOME ESTABLISHED OVER THE CWA TUESDAY WITH DRY
FORECAST CONTINUING THROUGH TUESDAY NIGHT.

COOLER AIRMASS SETTLES IN OVER THE STATE DURING THE SHORT TERM
PERIOD...WITH HIGHS GENERALLY BACK TO MORE NORMAL LEVELS AND LOWS
RUNNING A TAD BELOW.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
SURFACE HIGH SHIFTS EAST BECOMING CENTERED OFF THE GEORGIA COAST
WEDNESDAY AFTERNOON AS A COLD FRONT DROPS SOUTHEAST FROM THE TN
VALLEY REGION. EXTENDED PROGS SIMILAR WITH SOME INCREASE IN DEEPER
MOISTURE ACROSS EXTREME NORTH GEORGIA WEDNESDAY NIGHT...THEN
ACROSS ALL OF THE CWA THURSDAY AS THE BOUNDARY DRIFTS ACROSS THE
AREA. LATEST GFS SHOW BOUNDARY MEANDERING ACROSS CENTRAL GA
THURSDAY NIGHT BEFORE A WAVE DEVELOPS AND MOVES NORTHEAST ALONG IT
ON FRIDAY. MODELS MAINTAIN SOME SEMBLANCE OF THIS BOUNDARY
ACROSS THE CWA INTO SATURDAY BEFORE LIFTING IT NORTHWARD AS A
STRONGER COLD FRONT APPROACHES FROM THE WEST SUNDAY. WITH ALL
SAID...WILL NEED TO KEEP AT LEAST CHANCE CATEGORY POPS ACROSS MUCH
OF THE CWA THROUGH THE PERIOD. MILD TEMPS IN THE CARDS THROUGH THE
EXTENDED PERIOD WITH HIGHS RUNNING AT OR SLIGHTLY ABOVE NORMAL
LEVELS.

&&

.AVIATION...AREA OF RAIN AND THUNDERSTORMS WILL CONTINUE TO PUSH
ACROSS GEORGIA THIS EVENING. SOME THUNDERSTORMS ON LEADING EDGE OF
LINE COULD BE SEVERE...AND AN ISOLATED TORNADO IS POSSIBLE. CEILINGS
AND VISIBILITY GENERALLY MVFR IN RAIN...EXCEPT LOCALLY IFR IN
HEAVIER RAIN AND THUNDERSTORMS. CEILINGS IMPROVING TO SCATTERED 4 TO
5THSD FT AFTER 06Z OVER NORTHWEST GA...LINGERING MVFR OVER CENTRAL
SECTIONS UNTIL AROUND 12Z. WINDS SOUTH TO SOUTHEAST WITH GUSTS TO 25
KT...GRADUALLY BECOMING SOUTH TO SOUTHWEST 10 TO 15KT OVERNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          50  59  35  54  32 /  80  20  10  10   5
ATLANTA         48  54  34  54  37 /  60  10  10  10   5
BLAIRSVILLE     43  53  28  46  28 /  60   5  10  10   5
CARTERSVILLE    44  55  29  53  30 /  50   5  10  10   5
COLUMBUS        55  63  36  60  35 /  70  20   5  10   5
GAINESVILLE     46  55  32  52  34 /  70  10  10  10   5
MACON           57  62  34  59  31 /  80  40  10  10   5
ROME            46  57  34  55  32 /  40   0  10  10   5
PEACHTREE CITY  49  57  30  56  28 /  70  10  10  10   5
VIDALIA         61  68  35  60  31 /  80  70   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON...
FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

49/41
Hazardous weather outlook, Feb 17, 6:01 AM EST, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 AM EST SUN FEB 17 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
601 AM EST SUN FEB 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON
AND EARLY TONIGHT ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK AREA OF HIGH PRESSURE WILL RIDGE DOWN THE APPALACHIAN
MOUNTAINS TODAY. A STRONG LOW PRESSURE LOCATED IN THE CENTRAL
PLAINS WILL MOVE NORTHEAST...ALLOWING A STRONG COLD FRONT TO
APPROACH THE REGION FROM THE WEST.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM WILL BE
STRONG DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING.
ISOLATED TORNADOES ARE ALSO POSSIBLE. THE BEST TIME FRAME FOR SEVERE
WEATHER IS ROUGHLY BETWEEN 3 P.M. AND MIDNIGHT.

.DISCUSSION...
A LINE OF THUNDERSTORMS HAS DEVELOPED ALONG THE FRONT AND IS
EXPECTED TO MOVE INTO THE STATE LATE THIS AFTERNOON. CAPE VALUES
THIS AFTERNOON AND EVENING SHOULD RISE TO BETWEEN 500 AND 800...
WITH LIFTED INDICES DROPPING TO BETWEEN MINUS 1 AND MINUS 3. THE
INSTABILITY COMBINED WITH STRONG LOW-LEVEL SHEAR...OR TURNING OF
THE WINDS WITH HEIGHT...WILL ALLOW SOME THUNDERSTORMS TO BECOME
SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.
HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT.

IN ADDITION...STRONG LOW-LEVEL WINDS AHEAD OF THE COLD FRONT WILL
BE ABLE TO MIX DOWN TO THE SURFACE IN THE HIGHER ELEVATIONS OF
THE NORTH GEORGIA MOUNTAINS...AND WILL RESULT IN STRONG GUSTY
WINDS THAT MAY BE ABLE TO DOWN TREES AND POWER LINES. THE BEST
TIME FRAME FOR THESE STRONG WINDS IS LATE THIS MORNING THROUGH
LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY LATE THIS
AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA.

In the hours before

Local storm report, Feb 17, 6:30 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TORNADO          ROBERTA                 32.72N 84.01W
02/17/2008                   CRAWFORD           GA   AMATEUR RADIO

            RELAYED SHERIFFS WIDESPREAD POWERLINES DOWN IN VICINITY
            OF ROBERTA.

&&

SBK
Local storm report, Feb 17, 6:36 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TORNADO          1 S MAUK                32.49N 84.42W
02/17/2008                   TAYLOR             GA   TRAINED SPOTTER

            OVER 15 TREES DOWN AND SNAPPED ALONG 50 TO 100 YARD PATH
            ON HIGHWAY 127.

&&

SBK
Special weather statement, Feb 17, 6:38 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EST SUN FEB 17 2008

GAZ048-058-059-180015-
638 PM EST SUN FEB 17 2008

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN BUTTS...JASPER AND
NEWTON COUNTIES UNTIL 715 PM EST...

AT 634 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER INDIAN SPRINGS STATE PARK...MOVING NORTHEAST
AT 35 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BUTTS...
JASPER AND NEWTON COUNTIES THROUGH 715 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE INDIAN SPRINGS STATE PARK...JACKSON...
FLOVILLA...WORTHVILLE...STEWART...MANSFIELD...FARRAR AND NEWBORN.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Feb 17, 6:55 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     5 N BUENA VISTA         32.39N 84.52W
02/17/2008                   MARION             GA   EMERGENCY MNGR

            WIDESPREAD TREES, POWERLINES, AND DAMAGE ACROSS THE NORTH
            HALF OF COUNTY.

0620 PM     TSTM WND DMG     3 S ROBERTA             32.68N 84.01W
02/17/2008                   CRAWFORD           GA   AMATEUR RADIO

            NUMEROUS 18 INCH DIAMETER PINE TREES SNAPPED AND/OR
            UPROOTED ALONG HIGHWAY 137.

0630 PM     TSTM WND DMG     1 W WESTON              31.98N 84.63W
02/17/2008                   WEBSTER            GA   EMERGENCY MNGR

            BARN SEVERELY DAMAGED, NUMEROUS TREES DOWN.

0630 PM     NON-TSTM WND DMG PRESTON                 32.06N 84.54W
02/17/2008                   WEBSTER            GA   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON SOUTH SIDE OF PRESTON.

&&

SBK
Local storm report, Feb 17, 7:10 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             AMERICUS                32.07N 84.23W
02/17/2008  E0.50 INCH       SUMTER             GA   PUBLIC

            DIME SIZE HAIL AND STRONG WINDS.

&&

SBK
Special weather statement, Feb 17, 7:10 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EST SUN FEB 17 2008

GAZ081-082-093>095-180045-
710 PM EST SUN FEB 17 2008

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN MACON...HOUSTON...
PEACH...CRAWFORD AND BIBB COUNTIES UNTIL 745 PM EST...

AT 706 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF LIZELLA TO 10 MILES SOUTH
OF MARSHALLVILLE...MOVING EAST AT 45 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS MACON...
HOUSTON...PEACH...CRAWFORD AND BIBB COUNTIES THROUGH 745 PM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARSHALLVILLE...FORT
VALLEY...POWERSVILLE...MYRTLE...LIZELLA...POWERSVILLE...MYRTLE...
MIAMI VALLEY...HENDERSON...BYRON...PAYNE...SKIPPERTON...RUTLAND...
PERRY AND CENTERVILLE.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 7:03 PM ESTTornado WarningFFCJones42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.